# SDR CA030121001

- Difficulty date: January 16, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,131 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 9738114306
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED GEAR WOULD NOT LOCK WHEN SELECTED DOWN THE EMERGENCY HAND PUMP WAS USED TO LOCK GEAR AND INDICTION WORKED AND LANDING WAS UNEVENTFUL.MAINTENANCE AT THE BASE DID GEAR FUNCTIONAL TEST AND IT FUNCTIONED NORMAL, THE PRESSURE SWITCH CANNON PLUG WAS CLEANED.WHEN AIRCRAFT RETURNED TO BASE THE SYSTEM WAS FUNCTIONAL TESTED AGAIN AND WATER STAINS WERE OBSERVED IN THE HYDRAULIC AREA.ALL ELECTRICAL CONNECTORS WERE CLEANED AND TREATED WITH PRODUCT RECOMMENDED BY AIRCRAFT MANUFACTURE.  THE PRESSURE SWITCH WAS REMOVED AND CLEANED AND FUNCTIONAL TESTED WITH NITROGEN.
